# SDR DALA2024110810722

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 92,754 hours, 41,879 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Open
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3243 DISC: ON LANDING O2 MASK DOOR IN AFT GALLEY (AIRCRAFT LEFT OPENED). C/A: STOWED OXYGEN RAFT DOOR PER A320 AMM 35-21. OPS CHECKS NORMAL. A/C OK TO CONTINUE. (LP: 6497688)
